# SDR UPS01834583

- Difficulty date: January 3, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 2710 · Aileron Control System
- Part: Control Valve
- Condition: Binding
- Location: Rt Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A AILERON BINDING, DURING CONTROL CHECKS AILERON WOULD NOT RETURN TO NEUTRAL ON ITS OWN AFTER BEING DISPLACED TO THE RIGHT.  RTB  *S/D*  REMOVED AND REPLACED RT AILERON POWER CYLINDER/CONTROL VALVE UP TO STEP B2 AGE 204 MM 27-11-06.  OPS CK LEAK CK GOOD.
